Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 10, NWS Albuquerque, NM

April 18, 2015

NWS Albuquerque, NM issued this wind advisory at Apr 18, 2015, 2:56 PM MDT. It took effect at Apr 19, 2015, 5:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2015, 2:56 PM MDT (20:56 UTC)
In effect from
Apr 19, 2015, 5:00 AM MDT
Expired
Apr 19, 2015, 3:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WWUS75 KABQ 182056
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT SAT APR 18 2015

...GUSTY WINDS EXPECTED OVER PORTIONS OF NORTHEAST NEW MEXICO 
LATE TONIGHT AND SUNDAY...

.A COLD FRONT COMBINED WITH STRONG WINDS ALOFT IN THE WAKE OF A
DEPARTING UPPER LOW PRESSURE SYSTEM WILL RESULT IN STRONG AND
GUSTY NORTHWEST TO NORTH WINDS OVER PORTIONS OF NORTHEAST NEW
MEXICO LATE TONIGHT AND SUNDAY. 

NMZ530-190400-
/O.NEW.KABQ.WI.Y.0010.150419T1100Z-150419T2200Z/
UNION COUNTY-
256 PM MDT SAT APR 18 2015

...WIND ADVISORY IN EFFECT FROM 5 AM TO 4 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 4 PM MDT SUNDAY. 

* LOCATION...UNION COUNTY. 

* WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO AROUND 50
  MPH. 

* TIMING...WINDS INCREASING SHORTLY BEFORE SUNRISE SUNDAY AND
  STRENGTHENING  RAPIDLY SUNDAY MORNING BEFORE DIMINISHING BY MID
  AFTERNOON.

* VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 MILES
  IN BLOWING DUST.

* LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE
  VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS SUCH AS
  HIGHWAY 56 FROM ABBOTT TO CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
4 follow-up statements
167 
WWUS75 KABQ 190344
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
944 PM MDT SAT APR 18 2015

...GUSTY WINDS EXPECTED OVER PORTIONS OF NORTHEAST NEW MEXICO
LATE TONIGHT AND SUNDAY...

.A COLD FRONT COMBINED WITH STRONG WINDS ALOFT IN THE WAKE OF A
DEPARTING UPPER LOW PRESSURE SYSTEM WILL RESULT IN STRONG AND
GUSTY NORTHWEST TO NORTH WINDS OVER PORTIONS OF NORTHEAST NEW
MEXICO LATE TONIGHT AND SUNDAY.

NMZ530-191200-
/O.CON.KABQ.WI.Y.0010.150419T1100Z-150419T2200Z/
UNION COUNTY-
944 PM MDT SAT APR 18 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM MDT SUNDAY...

* LOCATION...UNION COUNTY.

* WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO AROUND 
  50 MPH. 

* TIMING...WINDS INCREASING SHORTLY BEFORE SUNRISE SUNDAY AND 
  STRENGTHENING RAPIDLY SUNDAY MORNING BEFORE DIMINISHING BY MID 
  AFTERNOON. 

* VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 
  MILES IN BLOWING DUST. 

* LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE 
  VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS SUCH AS 
  HIGHWAY 56 FROM ABBOTT TO CLAYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
342 
WWUS75 KABQ 191158
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 AM MDT SUN APR 19 2015

NMZ530-192200-
/O.CON.KABQ.WI.Y.0010.000000T0000Z-150419T2200Z/
UNION COUNTY-
558 AM MDT SUN APR 19 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

* LOCATION...UNION COUNTY.

* WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS BETWEEN 40
  AND 50 MPH.

* TIMING...WINDS INCREASING THROUGH THE EARLY TO MID MORNING
  HOURS...PEAKING LATE THIS MORNING THEN DIMINISHING THROUGH THE
  AFTERNOON.

* VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 
  MILES IN BLOWING DUST. 

* LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE 
  VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS SUCH AS 
  HIGHWAY 56 FROM ABBOTT TO CLAYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
638 
WWUS75 KABQ 191505
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
905 AM MDT SUN APR 19 2015

NMZ534-535-192200-
/O.EXA.KABQ.WI.Y.0010.000000T0000Z-150419T2200Z/
QUAY COUNTY-CURRY COUNTY-
905 AM MDT SUN APR 19 2015

...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

* LOCATION...QUAY AND CURRY COUNTIES.

* WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS BETWEEN 40 
  AND 50 MPH. 

* TIMING...WINDS INCREASING THROUGH THE MID MORNING HOURS...PEAKING
  LATE THIS MORNING THEN DIMINISHING THROUGH THE AFTERNOON.

* VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 
  MILES IN BLOWING DUST. 

* LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE
  VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ530-192200-
/O.CON.KABQ.WI.Y.0010.000000T0000Z-150419T2200Z/
UNION COUNTY-
905 AM MDT SUN APR 19 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

* LOCATION...UNION COUNTY.

* WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS INCREASING THROUGH THE MID MORNING HOURS...PEAKING
  LATE THIS MORNING THEN DIMINISHING THROUGH THE AFTERNOON.

* VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 
  MILES IN BLOWING DUST. 

* LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE 
  VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS SUCH AS 
  HIGHWAY 56 FROM ABBOTT TO CLAYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
863 
WWUS75 KABQ 192100
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT SUN APR 19 2015

NMZ530-534-535-192200-
/O.CAN.KABQ.WI.Y.0010.000000T0000Z-150419T2200Z/
UNION COUNTY-QUAY COUNTY-CURRY COUNTY-
300 PM MDT SUN APR 19 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

NORTHERLY WINDS..WHILE STILL GUSTY...HAVE DIMINISHED...AND ARE
EXPECTED TO CONTINUE TO DO SO FOR THE REST OF THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 18, 12:07 PM MDT, 2 hours 49 minutes earlier.

Area forecast discussion, Apr 18, 12:07 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1207 PM MDT SAT APR 18 2015

.AVIATION...
18Z TAF CYCLE
PATCHY LOW CLOUDS ARE SLOWLY BREAKING UP ACROSS NW AND NC NM
INCLUDING AT KSAF AND KFMN. MEANWHILE...A LINE OF LIGHT RAIN
SHOWERS IS MOVING QUICKLY EASTWARD ACROSS NE NM AND SHOULD EXIT
THE STATE BY 19-20Z. MVFR CIGS ARE ASSOCIATED WITH THIS ACTIVITY
NEAR KCAO. STRONG NW WINDS WILL QUICKLY DEVELOP THIS
AFTN...FAVORING AREAS FROM KFMN TO KABQ AND KCQC WITH GUSTS NEAR
35KT LIKELY. THESE WINDS WILL DIMINISH AFTER SUNSET...THEN A BACK
DOOR FRONT WILL SLIDE DOWN THE PLAINS OVERNIGHT INTO EARLY SUNDAY
MORNING. STRONG N WINDS OF 20 TO 30KT WITH GUSTS NEAR 45 KT WILL
BE POSSIBLE ACROSS NE NM...ESPECIALLY BETWEEN 09Z AND 18Z.

34

&&

.PREV DISCUSSION...335 AM MDT SAT APR 18 2015...
.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM EXITING COLORADO WILL BRING COOLER
AND BREEZY WEATHER TO NEW MEXICO THROUGH EARLY NEXT WEEK. A SERIES
OF WEAK COLD FRONTS FLIRTING WITH NORTHEAST NEW MEXICO WILL CONTINUE
THE CHANCE FOR SHOWERS EACH DAY THROUGH WEDNESDAY. THE REMAINDER OF
THE REGION WILL DRY OUT WITH SLOWLY WARMING TEMPERATURES COMBINED
WITH LATE AFTERNOON BREEZES. MORE TYPICAL SPRING LIKE CONDITIONS ARE
EXPECTED BY THURSDAY AND FRIDAY WHEN WINDS REALLY CRANK UP AGAIN.

&&

.DISCUSSION...
AN IMPRESSIVE BAND OF SNOW IN ASSOCIATION WITH AN UPPER VORT FEATURE
OVER NORTHERN NM IS IMPACTING THE AREA FROM FARMINGTON TO THE JEMEZ
MOUNTAINS AND SANTA FE THIS MORNING. OPTED TO ISSUE A WINTER WEATHER
ADVISORY FROM THE JEMEZ TO SANTA FE AS SHORT-TERM HRRR/RAP AND 06Z
NAM GUIDANCE SHOWS THE BAND SLIDING DIRECTLY OVER THOSE AREAS...AND
REPORTS ALREADY INDICATE 1-2 INCHES WITH THE FIRST ROUND FROM EARLIER
THIS MORNING. MOST IMPACTS ARE EXPECTED ON GRASSY AREAS AND ELEVATED
ROAD SURFACES HOWEVER WITH 1-3 ADDITIONAL INCHES POSSIBLE FROM LOS
ALAMOS TO SANTA FE WILL ERR ON THE SIDE OF CAUTION. AREAS WITHIN THE
JEMEZ ARE ALREADY SEEING IMPACTS PER NMROADS...AND THIS WILL ONLY
GET WORSE WITH THE NEXT BATCH.

OTHERWISE...MADE ONLY VERY MINOR CHANGES TO THE FORECAST THROUGH THE
NEXT 7 DAYS. MODELS CONTINUE TO ADVERTISE AN OVERALL UNSETTLED WEATHER
PATTERN MAINLY FOR THE NORTHERN THIRD OF THE STATE. THE CURRENT UPPER
LOW EXITING COLORADO WILL CONTINUE TO PROVIDE UNSTABLE AND MOIST NW
FLOW AROUND THE HIGH TERRAIN WHERE RAIN/SNOW SHOWERS WILL CONTINUE
THROUGH MONDAY. A FEW SHOWERS WILL ATTEMPT TO MOVE INTO VALLEY AND
HIGH PLAINS LOCALES DURING MID/LATE AFTERNOON BUT MOST ACTIVITY WILL
BE DRY. TEMPS THROUGH THE PERIOD ARE BELOW NORMAL THEN GRADUALLY
TREND WARMER EACH DAY. THE NORTHERN MTS AND NORTHEAST PLANS WILL
REMAIN UNDER THE INFLUENCE OF WEAK NW FLOW AND UPSLOPE FLOW THRU
WEDNESDAY AS WEAK BACK DOOR FRONTS FLIRT WITH THE AREA. A POTENTIAL
WETTING PRECIP EVENT MAY TAKE SHAPE OVER THAT AREA MONDAY/TUESDAY.

MORE TYPICAL MID/LATE APRIL WEATHER CONDITIONS MAY RETURN DURING THE
THURSDAY/FRIDAY PERIOD AS A 555DM H5 LOW TAKES SHAPE OVER SOUTHERN
CALIFORNIA. THIS WILL FORCE A STRONG MID/UPPER LEVEL DRY SLOT AND
WIND MAX OVER THE STATE. DEEPENING LOW PRESSURE ALONG THE FRONT
RANGE WOULD FAVOR WIDESPREAD WINDY CONDITIONS AND MUCH WARMER TEMPS.

GUYER

&&

.FIRE WEATHER...
CRITICAL FIRE WX CONDITIONS NOT EXPECTED THROUGH WEDNESDAY OF NEXT
WEEK...THOUGH THIS AFTN MAY PRODUCE SOME NEAR CRITICAL CONDITIONS
ACROSS PORTIONS OF FIRE WX ZONE 108. CRITICAL CONDITIONS MAY DEVELOP
ACROSS PORTIONS OF THE SW HALF OF THE FCST AREA THU AFTN AND ACROSS
THE EAST FRI AFTN.

COOLER THAN NORMAL TEMPS TO CONTINUE TODAY AREA WIDE AND STILL
LINGER ACROSS THE EAST HALF OF FCST AREA SUN. THEREAFTER MOST
LOCALES SHOULD BE VERY NEAR TO A FEW DEGREES ABOVE NORMAL VALUES
THROUGH THU BEFORE SOME ADDITIONAL COOLING ARRIVES FRI.

TODAY SOME WRAP AROUND PRECIP...MORE SNOW THAN RAIN AT LEAST THIS
MORN...AND CLOUD COVER WILL LINGER. BEST CHANCES ACROSS THE NORTH
THIRD TO HALF OF THE STATE. SNOW LEVELS WILL BE AS LOW AS 5500 TO
6000 FEET THROUGH MID MORN BEFORE RISING AT LEAST 2000 TO 3000 FEET
BY THIS AFTN. LOOKS LIKE SOME SPOTTY ADDITIONAL 1 TO NEARLY 4 INCH
SNOW ACCUMULATIONS MAY STILL OCCUR MAINLY THIS MORN...BY FAR THE
GREATER AMTS ACROSS THE HIGH TERRAIN. THIS AFTN WILL TRANSITION TO
SOME HIGHER BASED AND QUITE SPOTTY DAYTIME HEATING AIDED SHOWERS AND
PERHAPS A VERY FEW THUNDERSTORMS AS WELL...MOST NOT PRODUCING ENOUGH
PRECIP TO REACH WETTING LVLS. MOST LOCALES TODAY WILL SEE HIGHER
MINIMUM RH LVLS...LARGELY DUE TO THE WRAP AROUND MOISTURE.

BACK DOOR COLD FRONT WILL SLIDE DOWN THE PLAINS TONIGHT WITH JUST A
FEW HOURS OF WINDY CONDITIONS ACROSS THE PLAINS MAINLY NORTH OF
INTERSTATE 40. SHOULD BE QUITE STABLE BEHIND THE FRONT WITH
HUMIDITIES NEAR TO ABOVE 20 PERCENT HOWEVER. THERE SHOULD STILL BE
ENOUGH RESIDUAL MOISTURE AROUND FOR A LITTLE CONVECTION IN THE
AFTERNOON OVER THE HIGHER TERRAIN WITH BEST CHANCES FOR MEASURABLE
RAIN ALONG THE EAST SLOPES OF THE SANGRE DE CRISTOS DUE TO UPSLOPE
FLOW BEHIND THE FRONT.

MODELS STILL DISAGREEING NOTABLY ON ARRIVAL TIME AND PROGRESSION OF
NEXT BACK DOOR COLD FRONT ON MON NIGHT AND TUE. NAM IS THE FASTEST
WITH ECMWF AND CANADIAN SOMEWHAT SLOWER AND GFS STILL THE SLOWEST.
THIS WILL HAVE SOME IMPACTS ON WHERE AND HOW MUCH PRECIP MAY DEVELOP
NEAR AND ESPECIALLY BEHIND THE FRONT. BY MID WEEK...THE ECMWF AND
CANADIAN LINGER SOME LOW LEVEL MOISTURE ACROSS THE EAST WHILE THE
GFS IS EASES IT FARTHER EAST WITH A DRY AND INCREASINGLY WINDY
PATTERN RETURNING. THU AND FRI LOOK TO BE THE WINDIEST DAYS OF THE
WEEK WITH...AS MENTIONED ABOVE...THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONCERNS RETURNING.

NO VENTILATION ISSUES ARE EXPECTED FOR MOST OF THE AREA THE NEXT 7
DAYS...WITH MAINLY EXCELLENT VENT RATES EXPECTED...BUT BEHIND THE
BACK DOOR FRONT TUE AND WED RATES MAY LOWER CONSIDERABLY.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 18, 6:01 AM MDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 AM MDT SAT APR 18 2015

NMZ501>540-191200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
601 AM MDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL TAPER OFF OVER THE NORTHERN MOUNTAINS AND THE SANTA FE
METRO AREA THIS MORNING. LOCALLY SLICK AND ICY TRAVEL IS POSSIBLE
ON BRIDGES AND OVERPASSES...AND ESPECIALLY IN THE HIGHER TERRAIN
THROUGH MID MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Local storm report, Apr 18, 9:23 AM MDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
923 AM MDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     SNOW             12 NNW JEMEZ SPRINGS    35.95N 106.75W
04/18/2015  M5.0 INCH        SANDOVAL           NM   TRAINED SPOTTER

0627 AM     SNOW             8 SW ROCIADA            35.76N 105.53W
04/18/2015  E6.0 INCH        SAN MIGUEL         NM   OTHER FEDERAL

            WESNER SPRINGS SNOTEL.

0629 AM     SNOW             5 SSE LLANO LARGO       36.07N 105.63W
04/18/2015  E4.0 INCH        TAOS               NM   OTHER FEDERAL

            RIO SANTA BARBARA SNOTEL.

0630 AM     SNOW             4 NNW TRES RITOS        36.18N 105.55W
04/18/2015  E2.0 INCH        TAOS               NM   OTHER FEDERAL

            GALLEGOS PEAK SNOTEL.

0650 AM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
04/18/2015  E2.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            HOPEWELL SNOTEL.

0657 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
04/18/2015  E1.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SAN ANTONIO SINK SNOTEL.

0700 AM     SNOW             7 ESE CUBA              36.00N 106.83W
04/18/2015  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SENORITA DIVIDE SNOTEL.

0700 AM     SNOW             15 S SANTA FE           35.46N 105.95W
04/18/2015  E2.5 INCH        SANTA FE           NM   TWITTER FEED

            US 285 AND VISTA GRANDE

0700 AM     SNOW             3 NNW SANTA FE          35.72N 105.97W
04/18/2015  M3.0 INCH        SANTA FE           NM   TRAINED SPOTTER

0800 AM     SNOW             WHITE ROCK              35.82N 106.21W
04/18/2015  M3.2 INCH        LOS ALAMOS         NM   PUBLIC

0810 AM     SNOW             9 WSW CUBA              35.95N 107.09W
04/18/2015  M4.0 INCH        SANDOVAL           NM   CO-OP OBSERVER

0832 AM     SNOW             3 SW BLOOMFIELD         36.68N 108.02W
04/18/2015  M1.0 INCH        SAN JUAN           NM   TRAINED SPOTTER

0915 AM     SNOW             6 NNW LAMY              35.56N 105.92W
04/18/2015  M2.5 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             6 SSE SANTA FE          35.60N 105.91W
04/18/2015  M3.5 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             5 NW LAMY               35.53N 105.94W
04/18/2015  M2.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             4 NE SANTA FE           35.72N 105.90W
04/18/2015  M3.4 INCH        SANTA FE           NM   COCORAHS

            HYDE PARK AND SIERRA DEL NORTE.

0915 AM     SNOW             2 SW AGUA FRIA          35.63N 106.05W
04/18/2015  M1.9 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             1 SSE GLORIETA          35.57N 105.76W
04/18/2015  M2.2 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             4 NNW LAMY              35.53N 105.91W
04/18/2015  M2.2 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             4 NW LAMY               35.52N 105.93W
04/18/2015  M2.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             1 ESE TRUCHAS           36.04N 105.79W
04/18/2015  M1.3 INCH        RIO ARRIBA         NM   COCORAHS

0915 AM     SNOW             5 NW CANONES            36.24N 106.50W
04/18/2015  M2.0 INCH        RIO ARRIBA         NM   COCORAHS

0915 AM     SNOW             3 N LAMY                35.52N 105.88W
04/18/2015  M2.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             3 NE FARMINGTON         36.79N 108.15W
04/18/2015  M1.5 INCH        SAN JUAN           NM   COCORAHS

0915 AM     SNOW             5 NNW LAMY              35.55N 105.91W
04/18/2015  M3.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             1 N CANONES             36.20N 106.44W
04/18/2015  M1.1 INCH        RIO ARRIBA         NM   COCORAHS

&&

EVENT NUMBER ABQ1502108
EVENT NUMBER ABQ1502109
EVENT NUMBER ABQ1502110
EVENT NUMBER ABQ1502111
EVENT NUMBER ABQ1502112
EVENT NUMBER ABQ1502113
EVENT NUMBER ABQ1502114
EVENT NUMBER ABQ1502115
EVENT NUMBER ABQ1502116
EVENT NUMBER ABQ1502117
EVENT NUMBER ABQ1502118
EVENT NUMBER ABQ1502119
EVENT NUMBER ABQ1502120
EVENT NUMBER ABQ1502121
EVENT NUMBER ABQ1502122
EVENT NUMBER ABQ1502123
EVENT NUMBER ABQ1502124
EVENT NUMBER ABQ1502125
EVENT NUMBER ABQ1502126
EVENT NUMBER ABQ1502127
EVENT NUMBER ABQ1502128
EVENT NUMBER ABQ1502129
EVENT NUMBER ABQ1502130
EVENT NUMBER ABQ1502131
EVENT NUMBER ABQ1502132
EVENT NUMBER ABQ1502133

CML

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:46 AM MDTWinter Weather AdvisoryABQ7 hr
Apr 18, 5:04 PM MDTSpecial Weather StatementABQUnion41 min

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.